# SDR CA091005004

- Difficulty date: October 4, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 32,289 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: D228780001
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT THE GEAR WOULD NOT RETRACT AFTER TAKEOFF. DECISION MADE TO DIVERT FOR MX WITH THE GEAR DOWN.  MX JACKED THE ACFT AND ATTEMPTED TO RETRACT THE GEAR, FOUND THE LT MLG WEIGHT ON WHEEL SWITCHES WERE UNSERVICEABLE, BOTH REPLACED AND ACFT RETURNED TO SERVICE. PN D22878000-1 AND D22883000-1.
